Open Access
Translator Disclaimer
2013 Strong Duality and Optimality Conditions for Generalized Equilibrium Problems
D. H. Fang, J. F. Bao
Abstr. Appl. Anal. 2013(SI45): 1-8 (2013). DOI: 10.1155/2013/176363

Abstract

We consider a generalized equilibrium problem involving DC functions. By using the properties of the epigraph of the conjugate functions, some sufficient and/or necessary conditions for the weak and strong duality results and optimality conditions for generalized equilibrium problems are provided.

Citation

Download Citation

D. H. Fang. J. F. Bao. "Strong Duality and Optimality Conditions for Generalized Equilibrium Problems." Abstr. Appl. Anal. 2013 (SI45) 1 - 8, 2013. https://doi.org/10.1155/2013/176363

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1302.90223
MathSciNet: MR3111799
Digital Object Identifier: 10.1155/2013/176363

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI45 • 2013
Back to Top